# SDR FDEA201310132493

- Difficulty date: October 13, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53610567224
- Part serial: 201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 44R FWD OF FRAME 17 HAS CORROSION AROUND RIVET.  REPAIRED STRINGER IAW SRM 53-12-14.  REPAIR CLASSIFIED AS MAJOR.
